# SDR ASOA02285

- Difficulty date: May 21, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N244AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120073
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN TXK, THE RIGHT WING NR 10 STRINGER WAS FOUND CRACKED AT THE OUTBOARD FORWARD EDGE OF THE NR 1 FUEL PANEL.  MAINTENANCE REPAIRED THE CRACK IN THE RIGHT WING NR 10 STRINGER BY INSTALLING A SPLICE.  THIS WORK WAS ACCOMPLISHED IAW SRM 57-20-03.  (M)
